MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Lot Number 04693H25
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stuck on guidewire occurred.The 99% stenosed target lesion was located in the moderately tortuous and mildly calcified superficial femoral artery.A 4.0 x 200 mm 200cm ranger paclitaxel-coated pta balloon catheter was selected for use during this endovascular therapy procedure.During the procedure, the ranger device became stuck with a non-boston scientific guidewire.It was noted that the guidewire was inserted from the tip of the balloon and the guidewire appeared from the exit port.When it was advanced further and tried to be inserted into the sheath, it became stiff, and the guidewire could no longer be advanced.The guidewire was removed from the balloon, and the surface of the guidewire was wiped and was reinserted.However, it would no longer come out from the exit port; therefore, a different device of the same size was used, and the procedure was completed.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device analysis: during the product analysis a boston scientific 0.018 guidewire was advanced through this device with no resistance experienced.The guidewire used by the customer was not returned for analysis.The device was returned with the loading tool still on the device.The balloon was not subjected to positive pressure.A visual and tactile examination of the shaft found no issues.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at the time.Risk review: a risk review performed for the ranger (dcb) confirmed that the event of catheter froze on wire is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was no problem detected.The device was successfully loaded onto a compatible guidewire during analysis.The reported clinical observation was not confirmed.
 
Event or Problem Description

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24121714
Report Number2124215-2026-03661
Device Sequence Number21255200
Product Code ONU
UDI-Device Identifier00191506046675
UDI-Public(01)00191506046675(17)270509(10)4693H25
Combination Product (Y/N)Y
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number04693H25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown